# SDR DHL2004742006

- Difficulty date: August 28, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY EXIT LIGHT WILL NOT COME ON WHEN SWITCH TURNED ON.  RESEATED COCKPIT EMERGENCY EXIT LIGHT ASSY, OPS CHECKS NORMAL IAW B727 M/M 33-50-01.
